# SDR CALA2025050704532

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 34,054 hours, 3,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE AT STA-128 APROX 24" ABOVE STRINGER S-32R REF ORIGINAL LP 4703406DIMENTIONS ARE 2" WIDE 2.2" HIGH MAKE A TEMPORARY SEAL WITH ALUMINUM TAPE INSPECT THE TAPE EACH 400 FLIGHT CYCLES AND PERMANENT SEAL THE DAMMAGE WITH SEALINF RESIN AT OR BEFORE 4,000 FLIGHT SYCLES. DISREGARD LAST UPDATE, WILL REQUIRE REPAIR. PERFORMED AVO 14711 STEPS1, 2, 3, 4, 5 AND 7 AT LIGHTING STRIKE DAMAGE APPROX. STA. 128 AND STRINGER 32 R. VERIFIED RII ON AVO 14711 STEPS1, 2, 3, 4, 5 AND 7 AT LIGHTING STRIKE DAMAGE APPROX. STA. 128 AND STRINGER 32 R, OK TO CONTINUE. CW AVO14711 STEP 10, NO DEFECTS NOTED. CW AVO 14711 STEP 11, OPEN HOLE EDDY CURRENT, NO DEFECTS NOTED PER PART 6 51-00-06. OK TO CONTINUE. REF AVO 14711 STEP 12, CW PART 4 51-00-06, GRID UPLOADED. C/W STEP 13 OF AVO14711, PERFORMED DOLPHICAM USI AND A-SCAN USI OF DAMAGED AREA PER B787 NDT PART 4-51-00-22 AND B787 PART 4-51-00-06 WITH NO DELAMINATION NOTED, GRID PATTERN WITH REMAINING THICKNESS AFTER SANDING PREVIOUSLY SUBMITTED. PERFORMED STEPS 6. DETAIL VISUAL AND TAP TEST OF AFFECTED AREAS. 8. DETAIL VISUAL OF ALL REMOVED FASTENERS, AND STEP 9. ENSURING ALL SEALANT REMOVAL. ON THE OML NO  MORE THAN 2 PLIES NOTED, ON THE IML NO DISCOLORATION OR SOOT NOTED.
